MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA SAVINA 300; VENTILATOR, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA SAVINA 300; VENTILATOR, INTENSIVE CARE
Model Number 8417801
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The ufr was the only information for this case, the hospital did not involve the local dräger s&s organization into any follow-up measures.The contact person named in the ufr could not provide further information.Thus, dräger is unable to perform an investigation, the reported shut-down can neither be confirmed nor denied.The most likely explanation for a shut-down would be loss of energy supply.Under consideration that this postulation is correct, an occurrence under single-fault condition is unlikely since the device is equipped with an internal battery to cover mains power losses for at least 30 minutes (with a fully charged battery in good condition).But if - for example - the device was put into operation with a completely worn internal battery, a power supply malfunction or a cut-off of mains supply caused by infrastructure issues may have ended-up in a shut-down.Finally, the issue may also have been related to use error - e.G.If the device was not connected to mains power and operated until the battery was depleted.A reliable conclusion is not possible due to lack of information.It is recommended to have the device checked by authorized personnel and to have it repaired if necessary.
 
Event or Problem Description
Dräger received an ufr in which it was stated that the hospital staff noticed during a round to the ward that the ventilator had shut down.As per report, the device was immediately replaced which prevented from health consequences for the patient.

Brand Name
SAVINA 300
Common Device Name
VENTILATOR, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key25663733
Report Number9611500-2026-00332
Device Sequence Number10406922
Product Code CBK
UDI-Device Identifier04048675251422
UDI-Public(01)04048675251422(11)151001(93)8417800-23
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K003068
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8417801
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/22/2026
Initial Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown